Stomach Ache After Taking Medication For Swollen Gums?
Afternoon,. Please answer yesSo this way, yesterday “I went to the dentist because the gums were swollen due to the hindmost teeth want to grow. I was given 2 drugs, Clindamycin 300mg and Mefenamic Acid 500mg, 3 times a day. stomach ache even though consumed after eating. What do you think is that? Should the medicine be taken on an empty stomach, or the hours of taking the wrong medicine? (For example, it should be every 6 hours) Thank you for the answer,
Good morning, thanks for the question
Mefenaic acid is a class of non-steroidal anti-inflammatory drugs (NSAIDs) or non-steroidal anti-pain drugs. Its use is to treat mild to moderate pain and to suppress inflammatory reactions, one of which is in the condition of gingivitis or teeth. Some minor side effects that can be found after taking the drug are:
- Loss of appetite
- Nausea and vomiting
- Drowsiness and fatigue
In your case these side effects might occur. The use of a certain period of time can cause the condition of gastric mucosal irritation resulting in stomach pain. Consumption of these drugs after eating and if complaints have improved, the drug does not need to be consumed again. However, if complaints of abdominal pain are felt to be disturbing enough, you should stop using the drug.
That's all, hope you can help. Wassalam.